# SDR 2005UALA01471

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 39,788 hours, 14,255 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DEEP SCRATCHES APPROXIMATLEY 24-28 INCHES LONG APPROXIMATELY 8 INCHES BEHIND FWD FUSELAGE BULKHEAD JUST AFT OF NOSE RADOME, FROM BELOW WATER LINE TO JUST BELOW RVSM AREA LT SIDE OF FUSELAGE.  MAJOR REPAIR REPORTING.  BLENDED SCRATCHED AREA PER SRM 53-11-11-101 AND SRM 53-00-11-101 FOR RVSM COMPLIANCE.
